# SDR CALA9800499

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-296
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN UPPER RADIUS OF INTERCOSTAL AT FS 294-296, LBL 42.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-1 AND 51-40-3.
